# SDR QXEA0101790

- Difficulty date: November 10, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 8,397 hours, 11,864 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulty
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

PDX - LAVATORY SMOKE DETECTOR SOUNDED ON TAXI OUT WITH A SMELL AND HAZE AROUND LAVATORY AND ENTIRE CABIN.  REPLACED NUMBER 2, 2.5 AND P-3 AIR PRESSURE VALVES.  RAN BLEEDS UP TO RED LINE.  NO HAZE OR SMOKE NOTED.  NO CHANGE IN ENGINE OIL LEVEL NOTED.
